# SDR UIEA2022062400663

- Difficulty date: June 24, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 94,172 hours, 14,951 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEVIATION FOR SB 747-53A2443 UPPER DECK FLOORBEAM INSPECTION AND MODIFICATION( 1) ACCOMPLISHED JOB IAW EI T2022A53M-1591 REV 1. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
